# SDR ASAA2022042738145

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,891 hours, 6,900 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TOGA PRESSED FOR TAKEOFF AUTOTHROTTLES DISENGAGED. TRIED TWICE BOTH TIMES AUTOTHROTTLES DISENGAGED. PUSHED THROTTLES UP MANUALLY TO CORRECT TAKEOFF POWER SETTING. REENGAGED AUTOTHROTTLES AND THEY WORKED PROPERLY. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE B737-900 FIM 22-31 TASK 801. CURRENT STATUS, NO FAULTS. ALL INTERACTIVE TESTS PASS. NO HISTORY PAST 30 DAYS.
